Tildiem Lichenoid Keratosis Side Effect Reports
The following Tildiem Lichenoid Keratosis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Lichenoid Keratosis, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
This Lichenoid Keratosis side effect was reported by a physician from GREECE. A 78-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem (tildiem - Diltiazem Hydrochloride) (not Specified) (dosage: 90 Mg Tid Oral), which was started on Jan 01, 2007. Concurrently used drugs:
Tildiem Lichenoid Keratosis Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Lichenoid Keratosis Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|